MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; CIRCUMCISION TRAY NEWBORN NURSERY

PRODUCTOS MEDLINE S.A. DE C.V.; CIRCUMCISION TRAY NEWBORN NURSERY
Catalog Number CIT6610A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to customer, the "provider noted floating object inside the syringe prior to use of injecting lidocaine for a newborn male infant.The syringe is a 1ml tuberculin safety syringe".The customer stated there was no serious injury or medical intervention and that a sample is available for evaluation.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to customer, the "provider noted floating object inside the syringe prior to use of injecting lidocaine for a newborn male infant.The syringe is a 1ml tuberculin safety syringe".

Common Device Name
CIRCUMCISION TRAY NEWBORN NURSERY
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19204311
Report Number3004122598-2024-00034
Device Sequence Number15425760
Product Code OHG
UDI-Device Identifier10653160324096
UDI-Public10653160324096
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCIT6610A
Device Lot Number21IBI288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown